Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the Fourier coefficients of positive index meromorphic Jacobi forms


Author: Sander Zwegers
Journal: Proc. Amer. Math. Soc. 143 (2015), 4211-4221
MSC (2010): Primary 11F30, 11F50
DOI: https://doi.org/10.1090/S0002-9939-2015-12581-6
Published electronically: March 18, 2015
MathSciNet review: 3373921
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Fourier coefficients of meromorphic Jacobi forms show up in the study of mock theta functions and Kac-Wakimoto characters. It has previously been shown that they are the holomorphic parts of certain vector-valued almost harmonic Maass forms. In this paper, we give an alternative characterization of these objects by applying the Maass lowering operator to the completions of the Fourier coefficients. We then obtain a formula in terms of classical theta functions and functions that behave like almost holomorphic modular forms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F30, 11F50

Retrieve articles in all journals with MSC (2010): 11F30, 11F50


Additional Information

Sander Zwegers
Affiliation: Mathematical Institute, University of Cologne, Weyertal 86–90, 50931 Cologne, Germany
Email: szwegers@uni-koeln.de

DOI: https://doi.org/10.1090/S0002-9939-2015-12581-6
Keywords: Jacobi forms, mock modular forms, almost holomorphic modular forms
Received by editor(s): March 28, 2014
Received by editor(s) in revised form: June 11, 2014
Published electronically: March 18, 2015
Communicated by: Kathrin Bringmann
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society